# SDR 20010425CW015

- Difficulty date: February 22, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A65B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10656D
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 785 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW PERFORMED IN-FLIGHT SHUTDOWN OF THE NR 2 ENGINE ONE HALF HOUR PRIOR TO REACHING THE DESTINATION AIRPORT, DUE TO LOW ENGINE OIL PRESSURE INDICATION.  UNEVENTFUL LANDING.  A SUSPECTED OIL LEAK WAS REPAIRED AND THE AIRCRAFT DEPARTED AND AGAIN THE NR 2 ENGINE WAS SECURED PRIOR TO ARRIVAL AT DESTINATION.  AN UNEVENTFUL LANDING WAS PERFORMED.  AGAIN, A SUSPECTED OIL LEAK WAS REPAIRED AND AIRCRAFT RETURNED.
